# SDR QXEA2017041200248

- Difficulty date: April 10, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 32,849 hours, 33,963 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 3
- Part time: 298 hours, 288 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INBOARD RIGHT MAIN TIRE NR 3 WENT FLAT DURING TAXI IN.  REPLACED THE 3 AND 4 WHEEL ASSEMBLIES IAW 6324101. PERFORMED INSPECTION AFTER TIRE FAILURE IAW AMM 05-50-61-210-801 NO DAMAGE FOUND. RETURNED TO SERVICE.
